# SDR AALA20120117TUL08

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 61,081 hours, 31,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1418 FRAME CRACKED AT LONGERON 2 LEFT.  INSTALLED REPAIR DOUBLERS PER SRM 53-03-0.
